# SDR 96ZZZX2092

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N789SR
- Make and model: Lear 31A
- Aircraft serial: 31083
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: 2307006113
- Condition: Leaking
- Location: Rt Brake
- Part time: 225 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HOSE ASSEMBLY LEAKING HYDRAULIC FLUID THROUGH THE WALLS OF THE NOSE WHEN THE BRAKES ARE APPLIED.
